| Model Number |
SC-1416 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away.The cause of death is not believed to be related to stimulation; however, it remains unconfirmed.No further information has been obtained.The implantable pulse generator (ipg) was returned and will undergo analysis.
Additional Manufacturer Narrative
Additional product(s) in device system:
model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 5016133.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 5019746.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: n/a.Batch/lot number: 20203257.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).